# SDR DALA2024082708492

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 56,948 hours, 40,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9584, EMERGENCY LENS COVER AT 26CDE IS MISSING. CEILING EMERGENCY LIGHT. CORRECTIVE ACTION: INSTALLED EMERGENCY CEILING LENS COVER PER B717 AMM 33-51. (LP 5719964)
